Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 89, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 2, 2009, 5:50 AM CDT for Barbour County, Russell County, Alabama. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2009, 5:50 AM CDT (10:50 UTC)
- Expired
- Apr 2, 2009, 6:30 AM CDT
- In force
- 40 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Barbour County, AL, Russell County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 021050
SVRBMX
ALC005-113-021130-
/O.NEW.KBMX.SV.W.0089.090402T1050Z-090402T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
550 AM CDT THU APR 2 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BARBOUR COUNTY IN SOUTHEAST ALABAMA...
SOUTHEASTERN RUSSELL COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 630 AM CDT
* AT 549 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SPRING HILL...OR 12 MILES EAST OF MIDWAY...AND MOVING NORTHEAST AT
45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HAWKINSVILLE BY 555 AM CDT...
LAT...LON 3221 8494 3221 8496 3218 8496 3217 8501
3213 8505 3211 8503 3206 8508 3192 8535
3210 8541 3224 8524 3231 8514 3234 8500
3227 8489
TIME...MOT...LOC 1050Z 241DEG 40KT 3205 8530
$$
KSL2 follow-up statements
000
WWUS54 KBMX 021100
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 AM CDT THU APR 2 2009
ALC005-113-021130-
/O.CON.KBMX.SV.W.0089.000000T0000Z-090402T1130Z/
BARBOUR AL-RUSSELL AL-
600 AM CDT THU APR 2 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHEASTERN RUSSELL AND NORTHEASTERN BARBOUR COUNTIES...
AT 600 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTHWEST OF TWIN SPRINGS...OR 16 MILES NORTH OF
GEORGETOWN...MOVING NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
TWIN SPRINGS BY 605 AM CDT...
8 MILES SOUTHEAST OF FORT MITCHELL ACTIVITY CENTER AND 8 MILES
SOUTHEAST OF UCHEE CREEK BY 620 AM CDT...
LAT...LON 3221 8494 3221 8496 3218 8496 3217 8501
3213 8505 3211 8503 3206 8508 3201 8520
3214 8532 3223 8521 3228 8511 3234 8500
3227 8489
TIME...MOT...LOC 1100Z 241DEG 40KT 3210 8519
$$
KSL000
WWUS54 KBMX 021107
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
607 AM CDT THU APR 2 2009
ALC005-021117-
/O.CAN.KBMX.SV.W.0089.000000T0000Z-090402T1130Z/
BARBOUR AL-
607 AM CDT THU APR 2 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BARBOUR COUNTY IS
CANCELLED...
LAT...LON 3208 8508 3215 8518 3223 8517 3224 8509
3232 8497 3227 8489 3221 8494 3221 8496
3218 8496 3217 8501 3213 8505 3211 8503
TIME...MOT...LOC 1107Z 241DEG 40KT 3214 8511
$$
ALC113-021130-
/O.CON.KBMX.SV.W.0089.000000T0000Z-090402T1130Z/
RUSSELL AL-
607 AM CDT THU APR 2 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHEASTERN RUSSELL COUNTY...
AT 606 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED OVER SOUTH CENTRAL RUSSELL COUNTY...OR 17
MILES NORTH OF GEORGETOWN...MOVING NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL EASTERN RUSSELL COUNTY AT 620 AM CDT
LAT...LON 3208 8508 3215 8518 3223 8517 3224 8509
3232 8497 3227 8489 3221 8494 3221 8496
3218 8496 3217 8501 3213 8505 3211 8503
TIME...MOT...LOC 1107Z 241DEG 40KT 3214 8511
$$
KSLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 2:51 AM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Apr 2, 2:51 AM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 251 AM CDT THU APR 2 2009 .SHORT TERM...TODAY AND TONIGHT. ACTIVE WEATHER PERIOD EXPECTED AS A STRONG COLD FRONT MOVES INTO AND ACROSS THE AREA LATER THIS AFTERNOON AND TONIGHT. STORM PREDICTION CENTER HAS ENTIRE AREA OUTLOOKED FOR MODERATE RISK. MOIST AND UNSTABLE AIR MASS ALREADY IN PLACE AND UPPER SUPPORT WILL MOVE IN LATER IN THE DAY AND EARLY TONIGHT. WE COULD SEE ISOLATED SEVERE STORMS ANYWHERE THIS MORNING...WITH MORE ORGANIZED SEVERE WEATHER LATER IN THE DAY. FOR BETTER TIMING OF ORGANIZED SEVERE WEATHER WE USED OUR LOCAL WRF MODEL...EXPECT WESTERN SECTIONS UNDER THE GUN FROM 3 PM UNTIL 7 PM...CENTRAL SECTIONS 6 PM UNTIL 10 PM...THEN EASTERN SECTIONS 9 PM UNTIL 1 AM AND THIS ACTIVITY WILL BE ASSOCIATED WITH SQUALL LINE (COLD FRONT). PRIMARY THREATS WILL BE DAMAGING WINDS... LARGE HAIL AND TORNADOES. ACTIVITY WILL SHIFT QUICKLY TO OUR EAST BY 2 AM AS DRIER AIR MOVES IN FROM THE WEST. BE SURE TO HAVE A WEATHER ACTION PLAN READY AS WATCHES AND WARNINGS WILL LIKELY BE REQUIRED. HIGHS TODAY IN THE 70S...LOWS TONIGHT IN THE 50S. LAKE WIND ADVISORY WILL BE IN EFFECT FROM NOON UNTIL MIDNIGHT. .LONG TERM...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH SATURDAY...MUCH QUIETER AND DRIER PERIOD EXPECTED AS WEAK HIGH PRESSURE BUILDS INTO AND ACROSS THE AREA. SUNDAY AND MONDAY...ANOTHER COLD FRONT MOVES INTO AND ACROSS THE AREA ON SUNDAY AND SHIFTS TO THE EAST ON MONDAY. MODELS HAVE TRENDED STRONGER WITH THIS SYSTEM AND BETTER UPPER SUPPORT IS INDICATED. A FEW SEVERE STORMS WILL BE POSSIBLE WITH THIS SYSTEM ON SUNDAY. DRIER AIR EXPECTED LATER MONDAY AND TUESDAY AS HIGH PRESSURE BUILDS ACROSS THE AREA. RETURN FLOW DEVELOPS ON WEDNESDAY WITH NEXT SYSTEM EXPECTED JUST BEYOND THIS PERIOD. && .AVIATION...06Z TAF DISCUSSION. PERSISTENT SOUTHERLY FLOW OVERNIGHT WILL CONTINUE TO BRING IN PLENTY OF LOW LEVEL MOISTURE. CEILINGS RANGING FROM LIFR TO LOW END MVFR SHOULD BE EXPECTED THROUGH THE REMAINDER OF THE MORNING HOURS. SOME OCCASIONAL DIPS IN VIS MAY BE POSSIBLE OVERNIGHT...HOWEVER THERE SHOULD BE ENOUGH OF A WIND TO KEEP THE VIS PREDOMINANTLY AT MVFR OR BETTER. THROUGHOUT THE DAY TOMORROW...THE ATMOSPHERE WILL CONTINUE TO DESTABILIZE AHEAD OF AN APPROACHING STORM SYSTEM. THUNDERSTORMS ARE EXPECTED TO DEVELOP BY 21Z NEAR TCL AND PROGRESS EASTWARD THROUGH THE REMAINDER OF THE TAF PERIOD. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 73 53 63 39 74 / 60 80 10 10 10 ANNISTON 73 54 64 41 74 / 60 80 10 10 10 BIRMINGHAM 76 51 67 42 74 / 60 80 10 10 10 TUSCALOOSA 78 52 68 41 76 / 70 60 10 10 10 CALERA 76 53 66 44 74 / 60 70 10 10 10 AUBURN 70 54 68 46 75 / 60 70 10 10 10 MONTGOMERY 77 56 71 43 76 / 60 60 10 10 10 TROY 75 57 70 43 76 / 60 40 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FOR ALL AREAS FROM NOON UNTIL MIDNIGHT. && 50
Hazardous weather outlook, Apr 1, 9:00 PM CDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 900 PM CDT WED APR 1 2009 ALZ011>015-017>050-030200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 900 PM CDT WED APR 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. RIVER FLOODING CONTINUES FOR SEVERAL COUNTIES IN SOUTHWEST ALABAMA. PLEASE REFER TO RIVER FLOOD STATEMENTS FOR ADDITIONAL DETAILS REGARDING YOUR AREA. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS ARE LIKELY ON THURSDAY BEGINNING IN THE AFTERNOON AND LASTING THROUGH THE EVENING HOURS. THE THREATS ARE DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. FOR AREAS WEST OF I-65...THE SEVERE THREAT WILL BE HIGHEST BETWEEN 3 PM AND 9 PM CDT. FOR AREAS EAST OF I-65...THE SEVERE THREAT WILL BE HIGHEST FROM 6 PM UNTIL MIDNIGHT. RIVERS WILL REMAIN IN FLOOD THROUGH AT LEAST FRIDAY EVENING FOR SEVERAL COUNTIES IN SOUTHWEST ALABAMA. PLEASE REFER TO RIVER FLOOD STATEMENTS FOR ADDITIONAL DETAILS REGARDING YOUR AREA. SEVERE THUNDERSTORMS ARE POSSIBLE ON SUNDAY AFTERNOON...LASTING INTO THE OVERNIGHT HOURS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE NECESSARY ON THURSDAY.
In the hours before
Special weather statement, Apr 2, 3:54 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 354 AM CDT THU APR 2 2009 ALZ038-020930- CHAMBERS- 354 AM CDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR CHAMBERS COUNTY UNTIL 430 AM CDT... AT 352 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR WAVERLY...OR 6 MILES EAST OF CAMP HILL...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... RIDGE GROVE. STURKIE. TRAMMEL CROSSROADS. CHAMBERS COUNTY LAKE. KELLAM HILL. DENSON. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Special weather statement, Apr 2, 4:03 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 403 AM CDT THU APR 2 2009 ALZ036-037-020930- COOSA-TALLAPOOSA- 403 AM CDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR EASTERN COOSA AND TALLAPOOSA COUNTIES UNTIL 430 AM CDT... AT 402 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR NIXBURG...OR NEAR EQUALITY...MOVING EAST AT 35 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... NIXBURG. FISHPOND. WIND CREEK STATE PARK. ALEXANDER CITY. JACKSONS GAP. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Special weather statement, Apr 2, 4:30 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 430 AM CDT THU APR 2 2009 ALZ037-038-021015- CHAMBERS-TALLAPOOSA- 430 AM CDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR CHAMBERS AND TALLAPOOSA COUNTIES UNTIL 515 AM CDT... AT 428 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR JACKSONS GAP...OR NEAR DADEVILLE...MOVING EAST AT 35 MPH. ANOTHER STRONG STORM WAS NEAR LAFAYETTE. PEA SIZE HAIL...WINDS UP TO 40 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... JACKSONS GAP. EAGLE CREEK. CAMP HILL. RIDGE GROVE. TRAMMEL CROSSROADS. PENTON. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Special weather statement, Apr 2, 5:13 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 513 AM CDT THU APR 2 2009 ALZ038-021045- CHAMBERS- 513 AM CDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR CHAMBERS COUNTY UNTIL 545 AM CDT... AT 512 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR BUFFALO...OR NEAR LAFAYETTE...MOVING NORTHEAST AT 35 MPH. PEA TO MARBLE SIZE HAIL...WINDS UP TO 40 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... PENTON. BUFFALO. DENSON. FREDONIA. STROUD CREEK. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Special weather statement, Apr 2, 5:19 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 519 AM CDT THU APR 2 2009 ALZ046-021045- BULLOCK- 519 AM CDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR BULLOCK COUNTY UNTIL 545 AM CDT... AT 517 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR INVERNESS...OR 13 MILES SOUTH OF UNION SPRINGS... MOVING NORTHEAST AT 35 MPH. PEA TO MARBLE SIZE HAIL...WINDS UP TO 40 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... PEROTE. ABERFOIL. THREE NOTCH. MIDWAY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Special weather statement, Apr 2, 5:36 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 536 AM CDT THU APR 2 2009 ALZ048-050-021115- BARBOUR-RUSSELL- 536 AM CDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN BARBOUR AND RUSSELL COUNTIES UNTIL 615 AM CDT... AT 535 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR BARBOUR COUNTY PUBLIC LAKE DAM...OR 9 MILES SOUTHEAST OF MIDWAY...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BARBOUR COUNTY PUBLIC LAKE DAM. COMER. BATESVILLE. SPRING HILL. HAWKINSVILLE. TWIN SPRINGS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 2:39 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Tallapoosa | 51 min |
| Apr 2, 3:01 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 29 min |
| Apr 2, 4:35 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 15 hr |
| Apr 2, 4:55 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 38 min |
| Apr 2, 7:46 AM CDT | Tornado Warning | BMX | Pike | 29 min |
| Apr 2, 2:20 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 40 min |
| Apr 2, 2:21 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 39 min |
| Apr 2, 2:53 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Greene, Lamar, Pickens, Sumter, Tuscaloosa | 52 min |
| Apr 2, 2:57 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 33 min |
| Apr 2, 2:57 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 48 min |
| Apr 2, 3:14 PM CDT | Tornado Warning | BMX | Greene, Pickens, Tuscaloosa | 31 min |
| Apr 2, 3:32 PM CDT | Tornado Warning | BMX | Pickens, Tuscaloosa | 28 min |
| Apr 2, 3:37 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Tuscaloosa | 38 min |
| Apr 2, 3:42 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Jefferson, Marion, Pickens, Tuscaloosa, Walker and 1 more | 48 min |
| Apr 2, 4:14 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Blount, Jefferson, Shelby, Tuscaloosa, Walker | 46 min |
| Apr 2, 4:42 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, Walker | 48 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.